|| S.S. Dragomir , On Hadamard`s inequalities for convex functions, Math. Balkanica 6(1992)215-222.
S.S. Dragomir , Two mappings in connection to Hadamard`s inequality , J. Math. Anal. Appl. 167(1992)49-56
S.S. Dragomir , Agarwal , Two inequalities for defferentiable mappings and applications to special means of real numbers and to trapezoidal formula , Appl.
Math. Lett. ll (5)(1998)91-95
U.S. Kirmaci, Inequalities for differentiable mapping and applications to special
means of real numbers and to midponit formula, Appl. Math. Comput. 147(2004).
M.E. Ozdemir, A theorem on mappings with bounded derivatives with applications to quadratuer rules and means, Appl. Math. Comput. 138(2002) 425-434.
C.E.M. Pearce , J. Pecaric , Inequalities for differentiable mappings with application to special means and quadratuer formula , Appl. Math.
J.E. Pecaric , Proschan , Y.L. Tong , Convex Functions. Partial Ordering and Statistical Applications. Academic Press , New York, 1991